# SDR SWAA2018021319682

- Difficulty date: January 17, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 67,270 hours, 38,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1047
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY UPPER FLANGE OF FRAME CORRODED AT BS 947, BL 0.  R & R FRAME IAW SRM & DWG.
